By Topic

A characterization of bent functions in terms of strongly regular graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bernasconi, A. ; Dipt. di Inf., Pisa Univ., Italy ; Codenottl, B. ; Vanderkam, J.M.

In this paper, we prove that bent functions can be precisely characterized in terms of a special class of strongly regular graphs, thus providing a positive answer to a question raised in the paper by A. Bernasconi and B. Codenotti (1999)

Published in:

Computers, IEEE Transactions on  (Volume:50 ,  Issue: 9 )